# SDR CALA2022051301219

- Difficulty date: May 11, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 69,245 hours, 24,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Seat 3ab
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SEAT MOUNTED EMERGENCY LIGHT AT ROW 3AB INOP. REMOVED AND REPLACED FWD SEAT FLOOR PROXIMITY LIGHT ASSY AT SEAT ROW 3 AB OPERATIONALLY CHECKS GOOD I.A.W M.M 33-51-11-960-802. VERIFIED RII REQUIREMENTS.
